# SDR SWAA2021111944947

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737*
- Aircraft serial: 32474
- Aircraft time: 58,806 hours, 34,711 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 532QB HAS FRETTING CORROSION AT RING MATTING SURFACE.  REMOVED DAMAGE AND EVALUATED MATERIAL LOSS TO BE .007'; ORIG .275'; REMAINING .268' IAW SRM 57-20-01-2R-1.  ROTO PEENED FUEL PANEL IAW SRM 57-20-01-2R-1 4H.  RESTORED FINISH ON FUEL PANEL 532QB IAW SRM 57-20-01-2R-1. 4J-K.
